Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Kategorie $\mathcal {O}$, perverse Garben und Moduln über den Koinvarianten zur Weylgruppe

Author: Wolfgang Soergel
Journal: J. Amer. Math. Soc. 3 (1990), 421-445
MSC: Primary 17B35
MathSciNet review: 1029692
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a description of “the algebra of category $\mathcal {O}$” which is explicit enough to prove that the structure of the direct summands of $\mathcal {O}$ depends only on the integral Weyl group and the singularity of the central character, as well as to establish a weak version of the duality conjectures of Beilinson and Ginsburg [BGi]. As a byproduct we describe the intersection cohomology of Schubert varieties as modules over global cohomology ring. These are certain indecomposable graded self-dual modules over the coinvariant algebra of the Weyl group, via the Borel picture for the global cohomology ring of a flag manifold. They play a central role in this article and should have an interesting future.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B35

Retrieve articles in all journals with MSC: 17B35

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society